# SDR SPUY201301240003

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 80,220 hours, 38,118 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, NR 2 ENGINE.  LT CORE COWL LOWER ANGLE CRACKED AT NAC STA 293.50, REF NR N0306.
